# SDR SWAA2016042851396

- Difficulty date: April 11, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 42,676 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dome Nut
- Part number: NAS1474C4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PRESS DOME NUT CORRODED BETWEEN BS 727B - 727C, BETWEEN STRINGER 2R - 3R.  R & R DOME NUT IAW SRM.
